# SDR SWIA201126697

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 25,810 hours, 20,987 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL GEAR DISAGREE.  (FLT 4788)  REPLACED THE NLG ELECTRICAL HARNESS ASSEMBLY S21.
